# SDR ABXA000042

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910555
- Condition: Corroded
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND THE UPPER PRESSURE PANEL IN THE LEFT WHEEL WELL STATION 737 BULGED AND CORRODED AROUND FASTENERS.  REPLACED WEB IAW DC9 SRM 51-30-2, 51-30-1, 51-30-5.
